# SDR CA081007003

- Difficulty date: October 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 7,817 hours
- Engine: Ge CF348C5
- System (JASC): 5754 · Leading Edge Devices
- Part: Screw
- Part number: NAS86034NAS86
- Condition: Loose
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALL SCREWS ON TOP OF WING UNDER THE SLATS WERE FOUND LOOSE. 2 SCREWS , 1 ON EACH SIDE, WERE FOUND PROTRUDING BEYOND THE WING SURFACE CAUSING  MINOR DAMAGE TO THE UNDER SKING SURFACE OF THE SLAT. ALL SCREWS WERE TIGHTENED BACK.
